MathSciNet Relay Station
MathSciNet bibliographic data
MR2803700 40A35
Das, Pratulananda; Savas, Ekrem; Ghosal, Sanjoy Kr. On generalizations of certain summability methods using ideals. Appl. Math. Lett. 24 (2011), no. 9, 1509–1514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement